# SDR DALA2024073007635

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 17,086 hours, 7,417 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3066, WHILE IN DTW, SUBJECT AIRCRAFT SETTLED ON A STATIONARY LADDER SUSTAINING GROUND DAMAGE. THE DAMAGE CONSISTS OF A DENT WITH PUNCTURE THROUGH THE NOSE FORWARD FUSELAGE SKIN (P/N: D5313708920000) JUST OUTBOARD OF THE E&E BAY ACCESS DOOR. THE DENTED AREA MEASURES APPROXIMATELY 8.0 (FORWARD/AFT) BY 7.5 (CIRCUMFERENTIALLY) AND IS LOCATED 6.0 OUTBOARD OF THE ADJACENT E&E CUTOUT AND APPROXIMATELY 14.25 FORWARD OF THE TOTAL AIR TEMPERATURE (TAT) PROBE. THE PUNCTURE THROUGH THE SKIN IS COMMON TO LOWER FRAME 4RH (P/N: D5311340720100) WHICH IS DEFORMED. CORRECTIVE ACTION: FABRICATED REPAIR FILLER AND DOUBLER. DRILLED AND COUNTERSINK REPAIR. INSTALLED FILLER WASHERS IN EXISTING COUNTERSINKS ALODINE TREATED AND PRIMED REPAIR AREA AND REPAIR PIECES. INSTALLED REPAIR DOUBLER PER A321 SRM 53-11-11-300-022 AND ER/A 619754-14, REV PRI REV 1. (LP 0472606)
